10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger F, Steinerberger S. 2016. On the discrepancy of jittered sampling. Journal of Complexity. 33, 199–216.
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662   OA
Edelsbrunner H, Pausinger F. 2016. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 287, 674–703.
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
Pausinger F, Steinerberger S. 2015. On the distribution of local extrema in quantum chaos. Physics Letters, Section A. 379(6), 535–541.
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
Pausinger F. 2015. On the approximation of intrinsic volumes, IST Austria, 144p.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. 2015. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 31(6), 773–797.
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner H, Pausinger F. 2014. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 50(1), 164–177.
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
Pausinger F. 2013. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 43, 43–50.
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner H, Pausinger F. 2013. Stable length estimates of tube-like shapes. 17th IAPR International Conference on Discrete Geometry for Computer Imagery. DGCI: Discrete Geometry for Computer Imagery, LNCS, vol. 7749. XV–XIX.
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger F. 2012. Elementary solutions of the bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger F, Steinerberger S. 2016. On the discrepancy of jittered sampling. Journal of Complexity. 33, 199–216.
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662   OA
Edelsbrunner H, Pausinger F. 2016. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 287, 674–703.
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
Pausinger F, Steinerberger S. 2015. On the distribution of local extrema in quantum chaos. Physics Letters, Section A. 379(6), 535–541.
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
Pausinger F. 2015. On the approximation of intrinsic volumes, IST Austria, 144p.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. 2015. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 31(6), 773–797.
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
Edelsbrunner H, Pausinger F. 2014. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 50(1), 164–177.
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
Pausinger F. 2013. Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics. 43, 43–50.
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner H, Pausinger F. 2013. Stable length estimates of tube-like shapes. 17th IAPR International Conference on Discrete Geometry for Computer Imagery. DGCI: Discrete Geometry for Computer Imagery, LNCS, vol. 7749. XV–XIX.
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger F. 2012. Elementary solutions of the bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed